View Single Post
Old 08-14-2003, 12:08 PM   #1
rtmsgirl rtmsgirl is offline
Junior Member
 
Join Date: Aug 2003
Location: Beloit, WI, USA
Posts: 26
rtmsgirl HB User
Question Timeframe on Brown Discharge?

I am 24 years old and have been on the Depo Provera shot since March 2001. I have not really had any problems with the shot. No weight gain or any of the other problems most people have listed as having had. Once I had spotting that lasted almost 3 weeks, another time where it lasted a couple days, and then most recently I started to spot again (I have noticed that I would usually only have this problem when I was feeling stressed.) Anyway, this most recent time I had spotting for a day or two right before I was supposed to get my last injection and I decided to wait on getting another one. The spotting stopped for a day and has since turned into this brown mucousy discharge which is quite unattractive. I have been reading that people have had similar experiences coming off Depo, but it's not even like I have "come off" it, so to speak. I have had a couple times where I have missed getting my shot and had to wait a couple weeks to get another injection appt. and have never had this discharge before. This discharge has been almost immediate so I was just wondering if this was normal for some or whether it is cause for concern? And I would really like to know how long I have to deal with this discharge because it's not the most pleasant thing to have to deal with. Thanks for your time! : )